# SDR SWAA2022121371925

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND INBD MAIN FLAP WEDGE PANEL LOWER SURFACE, RT WING.   PERFORMED INTERIM REPAIR IAW SRM 57-53-01-2R-18, REPAIR 18.
